# SDR MWEA080045

- Difficulty date: March 24, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N907ME
- Make and model: Boeing 717-200
- Aircraft serial: 55171
- Aircraft time: 14,862 hours, 8,056 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY TAIL CONE RELEASE MECHANISM FAILED OPERATIONAL CHECK, DOOR OPENS BUT TAIL CONE DID NOT RELEASE.  ADJUSTED INTERNAL JETTISON RELEASE MECHANICAL CLIPS.
